# SDR 95FDEA01182

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Bs 496
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD CARGO BAY.  THERE IS CORROSION ON STR 28R AT BS 496.  REPAIRED CORRODED STR 28R AT BS 496 PER FEDEX SRM 53-10-3.  REPAIRED CORRODED SKIN FROM NRO 067 AT BS 496 , RBL 7 PER FEDEX SRM 53-30-3.
